≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

ED , Lack of desire, No morning erections

Dear Doctors,

Please Look into my case detailed below. Solve my issues. God will take care of your problems, my prayers and amen.

I am Male 36. Weight 80Kgs.

History :
I am married. I have 2 children.
I have IBS conditions and lactose intolerant. Butter , desi Ghee, red meat, milk i avoid it cause disturbance in stomach and diahrea. I have some indulgence in masturbation before marriage. I am anxiety prone personality.

Health issues:

I am facing ED since 4 months or so. Before that things were almost normal. 2, 3 intercourses per week.
All of sudden i started to lose erection. Now when i try to attempt, I lost erection. Erection is achieved with difficulty and alot of stimulation. It disappears quickly.unable to perform intercourse. It all end up is precum discharge.

Sexual boosting foods (Hot) aggravate problems :

Please also note that when i use things which have properties of increasing sexual stamina, it adverse my condition and worse ED. Foods like fish , dates, dry fruits, Honey, eggs , Meat, paye etc which are considered boosting sexual powers. Using such food cause excess precum with complete lost of erection when sexual excited.

There are no morning erections. Penis is shrink and cold.

I got my blood pressure and sugar tested and it is normal.

What i am doing now :

I am using selenium 30(off and on ) and lyco 30 (off and on ).
I use selenium 30 sometimes in past when i feel little sexual weakness and it worked for me in past. But now any more.

Isphagol husk in yogurt in morning( since 1 month) it is said to effect calming effect on sexual organs and good for ibs.

I am doing yoga and kegals.

But no substantial effect. It has made my life miserable and relationship problems. I avoid engaging in intercourse as i fear i may fail.

Dear good doctors Please study my case and advice. I shall be thankful and obliged.
[Edited by Healthseeker2 on 2021-06-18 01:03:17]
 
  Healthseeker2 on 2021-06-18
This is just a forum. Assume posts are not from medical professionals.
To add on the above details. I have early arthritis. When ever i use aloepathic meds it make my stomach worse.

I used aloe 200 on advice but it showed no improvement in my Ed.

Please i am looking forward for reply.


Regards ,
 
Healthseeker2 last year

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.